# SDR VNAA2010120900003

- Difficulty date: December 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 16,239 hours, 16,895 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 00757636
- Condition: Separated
- Location: Rt Mlg
- Part time: 222 hours, 210 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A PARTIAL DE-CAP OF THE RIGHT INBOARD MAIN LANDING GEAR TIRE ON LANDING IN LIT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE RIGHT INBOARD AND OUTBOARD MAIN LANDING GEAR WHEEL / TIRE ASSEMBLIES AND THE RIGHT HAND INBOARD FLAP ASSEMBLY.  MAINTENANCE ALSO REMOVED AND INSTALLED THE FLAP STUB FAIRING AND PERFORMED CHECKS.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
